# SDR IPXA2015090993289

- Difficulty date: September 1, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 14,877 hours, 9,646 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327974200200
- Part serial: UNK
- Condition: Dented
- Location: Bulk Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1-3C BULK PIT FLOOR PANEL NR 162-MF HAS 2 DENTS.  REPAIRED BULK PIT FLOOR PANEL NR 162-MF IAW SRM 51-77-10, SRM 51-77-11.
